# SDR QXEA0202138

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT AILERON TRAILING EDGE HAS LIGHTNING DISCHARGE DAMAGE 2 INCHES OUTBOARD OF FIXED TAB.  REPAIRED IAW DHC-8 200 SRM 51-40-00 AND SRM 57-60-71.
